# SDR ASOA201100728

- Difficulty date: April 11, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 17,066 hours, 11,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFER TO DMIL 613941-1; NR 2 AND NR 3 LT AND RT EXTERIOR EMERGENCY LIGHTS INOP. R & R 2 BLOWN PICO FUSES IN NR 2 AND NR 3 BATTERY PACK CHARGERS IAW CMM 33-21-70. OPS TEST GOOD.
